Volume 42; Issue 2-3

manuscripta mathematica

Volume 42; Issue 2-3
1

An explicit holomorphic map of bounded domains in ℂnwith c2-boundary onto the polydisc

Année:
1983
Langue:
english
Fichier:
PDF, 401 KB
english, 1983
2

Representations of tensor product l.m.c.*-algebras

Année:
1983
Langue:
english
Fichier:
PDF, 1.24 MB
english, 1983
3

On monomial curves and Cohen-Macaulay type

Année:
1983
Langue:
english
Fichier:
PDF, 479 KB
english, 1983
4

Flat bundles and holonomy homomorphisms

Année:
1983
Langue:
english
Fichier:
PDF, 358 KB
english, 1983
5

Holomorphe Vektorbündel auf ℙnmit c1=0 und C2=1

Année:
1983
Langue:
german
Fichier:
PDF, 706 KB
german, 1983
6

Coincidence set of minimal surfaces for the thin obstacle

Année:
1983
Langue:
english
Fichier:
PDF, 399 KB
english, 1983
7

Über den Modul-Raum für stabile 2-Vektor-Bündel über ℙ3mit c1=−1, c2=2

Année:
1983
Langue:
german
Fichier:
PDF, 320 KB
german, 1983
8

Minimal algebras of infinite representation type with preprojective component

Année:
1983
Langue:
english
Fichier:
PDF, 766 KB
english, 1983
9

Stability of Einstein-Hermitian vector bundles

Année:
1983
Langue:
english
Fichier:
PDF, 363 KB
english, 1983
10

Erratum et Addendum zu der Arbeit: Über exzeptionelle Mengen

Année:
1983
Langue:
german
Fichier:
PDF, 190 KB
german, 1983
11

Geometric applications of euclidean Jordan triple systems

Année:
1983
Langue:
english
Fichier:
PDF, 315 KB
english, 1983
13

A note on prime k-th power nonresidues

Année:
1983
Langue:
english
Fichier:
PDF, 100 KB
english, 1983
14

A new proof of the support theorem and the range characterization for the Radon transform

Année:
1983
Langue:
english
Fichier:
PDF, 304 KB
english, 1983